# SDR CA140717008

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 15,806 hours
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 431K621
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL THERE WAS A VIBRATION FELT IN THE AIRFRAME.  A HIGH ENERGY STOP WAS CARRIED OUT.  THE NR 2 MAIN WHEEL TIRE BLEW.  THE WHEEL ASSEMBLY & ASSOCIATED BRAKE WERE REPLACED.  A HIGH ENERGY STOP INSPECTION CARRIED OUT & THE FIXED TRAILING EDGE PANEL WAS REPLACED.
